# SDR DL76L090374

- Difficulty date: March 5, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 76,310 hours, 11,311 cycles
- Engine: Pwa PW4060
- Engine time: 52,517 hours, 7,658 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT BLEED NO OUTPUT PRESS UNABLE TO CROSSBLEED START ENG.  FOUND LT ENG PRV INOP SWAPPED WITH HPSOV FWD TO MCO PER MEL 36-11-02 HPSOV LOCKED CLOSED.  REMOVED AND REPLACED PRV CONTROLLER IAW MM.
